I am 22 y/o and I switched from Yasmin to Microgestin 1.5/30 exactly 2 months ago. I did not skip any days- I just took my last Yasmin pill and the next day, I took the first Microgestin pill. I had my last period back when I switched the pill types. (2 months ago) I am very sure about taking my pill everyday at about the same time. There is only 1 or 2 days that I took it maybe 2-3 hours late at the most. I missed one period and I thought to myself that maybe my body is just adjusting to the new pill. It was time for my period again this past Thursday and still no period. I am now about 3 days late on this period. I, however, have been getting cramps like I'm on my period since Thursday. I've also been nauseated for the past 5 or 6 days. I have seen one episode of spotting and I've never spotted before this. My boyfriend and I have not been using condoms for almost a year (the whole time being on BCP) because condoms irritate my vagina. Do you think I could be pregnant? Please help; any comments or suggestions would be appreciated...
Honey, don't freak out. Go buy yourself a test. They are so cheap now. It doesn't have to be a certain brand to be more accurate. They all work about the same now. Even the generic ones. Those are the only ones I ever buy anymore. Go get a test and let us know!
I have experienced the same problem, and of course am also worried. I don't know why exactly, but I am four days late on my period. I had a little spotting two days ago. I also have only been using microgestin for a few months and my last two periods on it started two days late. I hope that even though I don't have the answer, it helps take some worry off your shoulders, knowing that it may just be the pill not that you are pregnant. At least, I hope neither of us are!
Sometimes microgestin is one of the pills that makes women skip a period, not sure why. But just to be on the safe side, I'd get a PG test and see what's up. No reason to delay, if you're worried about being PG then take the test at least and you'll know what you're dealing with.
It's not uncommon for women to miss their periods while on the pill, especially if you switched brands. Remember that it can take up to 3 months for your body to adjust! But if you are worried, and it sounds like you are, I would buy a test from the dollar store (just as accurate) and take the test to ease your mind. Chances are you are not pregnant but if you want to know for sure, take the test! Good luck!